Items where Author is "A. YU. VERETENNIKOV, A. YU. VERETENNIKOV"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

A. YU. VERETENNIKOV, A. YU. VERETENNIKOV (1999) ON POLYNOMIAL MIXING AND CONVERGENCE RATE FOR STOCHASTIC DIFFERENCE AND DIFFERENTIAL EQUATIONS. ON POLYNOMIAL MIXING AND CONVERGENCE RATE FOR STOCHASTIC DIFFERENCE AND DIFFERENTIAL EQUATIONS, 44 (2). pp. 361-374. ISSN 1095-7219

This list was generated on Tue Jun 15 22:23:34 2021 WIT.